# SDR AALA20101117TUL10

- Difficulty date: November 17, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 31,673 hours, 15,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 20 RIGHT SIDE EMERGENCY EXIT SIGN INOPERATIVE.  RE-SEATED BATTERIES FOR ROW 20 RIGHT SIDE EMERGENCY EXIT SIGN.  OPS CHECK NORMAL.
